# SDR DXTA200702228

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 11,306 hours, 9,129 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHEN THE RT THROTTLE WAS ADVANCED, THEN MOVED TO IDLE, THE RT ENGINE FLAMED OUT.  ADJUSTED RT THROTTLE IAW MM 76-11-00.  OPS CK NORM.
